Involuntary jerking movements on legs/arms,sometimes it is SO bad that I would almost fall off my seat.?
I am trying to find out what would cause this problem...I do have a serious illness that requires me to take strong long lasting narcotics like Kadian and fentyl patches....but from their pamplets we get when we pick up our meds from a pharmacy doesn't say anything about jerking motions....it would usually happen when I am just about to sleep, then the body will do little jerking movements and sometimes it will do a BIG Jerk, that it would scare me as if something is going to happen. Could it be a side effect of the meds?? Thank you for your input!!!
More Answers to "Involuntary jerking movements on legs/arms,sometimes it is SO bad that I would almost fall off my seat.?"Go on the internet and look up restless leg syndrome,or call a sleep center,they can help explain this.
Yes it could, tell your doctor. Those pamphlets only list the most common side effects.
yes it is that and i am surprised you do not get hallucinations too. another side effect is talkin or conversing with no one until you wake yourself up now that is scary i dont know what is kardien but the other stuff i know and i will never ever take in life.it caused me a lifetime of agony and a constant reminder of what the md did to me by giving that to me in the first place so why dont you change your meds to something else i dont mean asa perhaps something by mouth not the patches if you continue to use them expect the other symptoms i told you about especially the big jerk that makes you feel like you are falling off the empire state bldg does that describe it accurately and can you imagine being afraid of heights? ??certainly a cardiac arrest is waiting in the wings please tell your md to change the meds and good luck to you
Jerking movements are called parkinsonian movements in medical lingo.This is often from medications but can also be from the disease you are treating. The confusing thing is that it can be a bit of both... so stopping the medicine or treating the underlying disease better can lead to a fix and make you think that was the only problem. Your healthcare professional can prescribe a medication to reduce these side-effects or change other medications. By all means you MUST be sure that your healthcare provider is aware of what is happening and how often it happens and the worst case of it.
I don't think it's restless leg syndrome.Make an appt w/ your doc (you didn't say what type of serious illness you have that is making you take these other meds....)You may have a reaction to the meds or you may have another underlying problem, either from your other condition, or something wholly different.It sounds almost like what is termed a benign or essential tremor. Sometimes this is caused by stress, or a virus, nobody really knows.They often give people drugs for either Parkinson's or epilepsy to calm the tremor, but often they have bad side effects.The tremors often go away on their own, ... so you need to be seen by your doctor who is treating you for this problem, & perhaps by a neurologist. I'm sure you've spoken to your doctor already, correct? It could be a side effect or if, as you say it happens before sleep it could be restless leg syndrome.
Prev Question: My period is a week early my nipples hurt a little i've only thrown up 2x's..?
People also view